RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 63, Issue 4  


Differentiable operators of nearly best approximation
P. V. Al'brecht
3
Embedding lattices in lattices of varieties of groups
M. I. Anokhin
19
Thurston geometries on bases of bundles of homogeneous spaces
V. V. Gorbatsevich
37
Embedding the classes $N\{\omega\}$ of Nevanlinna type
A. M. Dzhrbashyan
59
The two-dimensional Ising model and the Kac–Ward determinant
N. P. Dolbilin, Yu. M. Zinoviev, A. S. Mishchenko, M. A. Shtan'ko, M. I. Shtogrin
79
Spectral synthesis and local description for several variables
I. F. Krasichkov-Ternovskii
101
Real algebraic varieties without real points
V. A. Krasnov
131
On the index of operators with end symbol
A. P. Soldatov
171
Topological completeness of spaces of measures
V. V. Fedorchuk
207
Letter to the editor
I. L. Kantor, A. I. Sirota, A. S. Solodovnikov
224
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019